I am 28 years old and i have premature ejaculation problem. I ejaculate within 30 secs after entering vagina. I dont have problems with erections. Its getting worse and i dont know why. I have high blood preasure (14.5/9.5) and high triglicerides.I try being on a diet but know i am taking Crestor 20mg for triglicerides, and nebivolol 5mg for my bp. I have had some cases of high heart beat and doctors said its nothing to worry about. I had onew 12 years ago, 1one 8 years ago and one 2 yeears ago.They come and go within 10 minutes.Its something with my electrical paths of my heart but doctors said there is no need to worry for now.My docotr said that high bp is due to my sensitive character, and tryglicerides is gentics. I went to an urologist here for my pe and he prescribed me Cialis. I know cialis doesnt work for pe.I have bought some generic dapoxetine on internet, i tried them but they didnt seem to work.I used them for 5 days and i quited them becouse 1 day i woke up with high bp.I was not taking medicine at that time. I had a lot of trouble deciding to go to urologist(becouse i was shy) and at the end it didnt solve me anything. Is there a way for me to overcome this? I have read on internet for anti deprressants. Can i take any of them? What do you suggest that doesnt interfere with my other medications?
POlease i need some help becouse in my country i cannot find a better solution
I do appreciate your concerns on this sensitive topic. My first question to you would be whether you noticed this problem of premature ejaculation after starting Crestor? If yes, then Crestor is the culprit. Though, not a very common side effect of Crestor, this drug can cause loss of libido or premature ejaculation or both. Similarly, Nebivolol, which is a beta blocker, can cause ejaculation issues and erectile dysfunction. Since both these drugs can cause ejaculation issues, and since you need Crestor to treat hyperlipidemia, my suggestion would be to talk to your doctor and ask for a change in your BP medication. You could site this reason to your doctor.
Also, every premature ejaculation issue has a psychological component or anxiety behind it. Since you had palpitations on and off over the last few years, anxiety could also affect ejaculation in your case. It could also be due to building up of sexual tension and arousal happening too fast. Thus talking to your partner and pacing yourself such that you ejaculate a bit later will help. Sometimes changing the place or having low background music etc which de-stresses you helps overcome premature ejaculation. Meditation, deep breathing exercises, and yoga are the other lifestyle changes you can adopt to de-stress yourself.
Since, you do not have problem maintaining erection, chances of diabetes, low testosterone, varicoceles, neurological or vascular problems (peripheral vascular disease, heart or thyroid conditions) etc. are less. However, if changing the BP medication and reducing anxiety issues does not help, then these factors will need to be looked into. Of these, as of now, you could ask your doctor to test for diabetes, thyroid problems and testosterone levels. Premature ejaculation can occur due to prostatitis. So get your urine and semen sample analyzed.
In my opinion, you have a mild case of premature ejaculation as the ejaculation occurs after entry into vagina (and not before). This can be treated by changing your medication and exercising some self control by taking care of anxiety issues. Also, distracting yourself from ‘sexual thoughts’ and the act at the time of entry into vagina helps.
Yes, there are many medications available to treat premature ejaculation. However, usually they are started after the above mentioned methods fail. You should not start any medications on your own. If my suggestions do not help, then please consult a sex therapist or an urologist regarding this.
Hope this issue resolves soon! Good Luck and take care!
Thank you for your answer. As i said i already went to an urologist and he gave me cialis for my pe. My pe is since the start not from crestor or nebivolol.
I am not on diabetes and i dont have problems with my thyroid.I have never tested testosterone levels though. I dont have a lot of options here in my country
Yes, I saw that--but in my opinion Cialis would work better if there was erectile dysfunction--difficulty in maintaining erection. Please get your urine and semen tested and try and get a second opinion. Try the non-pharmacological methods I have suggested. They may help. See if you can consult a sex therapist or a counselor who can teach you ways to delay ejaculation
Also ask the urologist whether any creams to desensitize the tip and shaft of penis are available in your country. Applying these about 10-15 minutes before the 'act' help delay ejaculation. These have much fewer side effects than pills used to treat premature ejaculation. Otherwise as you said certain anti-depressants such as SSRIs are effective in treating premature ejaculation. I am sorry, but beyondg this I cannot really suggest much. But have faith that these measures do help. Take care!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.